# SDR DALA14008325811

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 38,989 hours, 12,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 14-20 EMERGENCY LIGHTS INOPERATIVE.  WIRE BROKEN FOUND.  REPAIRED WIRE IAW WSPM 20-30.  OPS CHECKED OK.
